# SDR RRXA003053

- Difficulty date: September 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DOUGLAS
- Condition: Corroded
- Location: X=+60 Y=70-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BROKEN OFF SCREWS AND CORROSION DAMAGE TO THE SEAT TRACK FLANGE AT STA Y=70-280 & X=+60, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0 AND TMS 60-6549 FROM STC SA180250 AND DWG#86302. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
